# SDR HEEA967124

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206031314045
- Condition: Mis Located
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANGLE MISLOCATED.  SEVERE GAP BETWEEN ANGLE AND TAILBOOM FITTING. REPLACED WITH SERVICEABLE PART.
